# SDR AALA201911259031

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N115NN
- Make and model: Airbus A321-231
- Aircraft serial: 6063
- Aircraft time: 21,336 hours, 4,368 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: FWD LAV SMOKE MESSAGE FALSE WARNING WITH MASTER WARNING CMT INTERMITTENT. ACCOMPLISHED LAV SMOKE DETECTION SYSTEM OPS TEST IAW 26-17-00. FWD LAV SMOKE TEST NORMAL.
